Alert archive / Nebraska / Red Flag Warnings in 2024

Red Flag Warning 19, NWS North Platte, NE

September 29, 202410 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Sep 29, 2024, 1:30 AM MDT for 10 counties in Nebraska. It took effect at Sep 30, 2024, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2024, 1:30 AM MDT (07:30 UTC)
In effect from
Sep 30, 2024, 11:00 AM MDT
Expired
Sep 30, 2024, 7:22 PM MDT
In force
8 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3671 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WWUS83 KLBF 290730
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
230 AM CDT Sun Sep 29 2024

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY AND MONDAY...

NEZ204-206-208-291530-
/O.CAN.KLBF.FW.A.0014.240930T1700Z-241001T0200Z/
/O.EXT.KLBF.FW.W.0018.240929T1600Z-241001T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
230 AM CDT Sun Sep 29 2024 /130 AM MDT Sun Sep 29 2024/

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ MONDAY FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE PANHANDLE AND SANDHILLS...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest and Fire 
  Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R 
  McKelvie National Forest.

* TIMING...11 AM CDT /10 AM MDT/ this morning to 9 PM CDT /8 PM
  MDT/ Monday.

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph this
  afternoon and tonight. Winds shift northerly Monday morning,
  with north winds 20 to 30 mph gusting up to 45 mph Monday 
  afternoon. 

* RELATIVE HUMIDITY...As low as 12 percent both this afternoon and
  Monday.

* TEMPERATURES...Highs in the low 90s on Sunday. Highs generally 
  in the 70s on Monday.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ209-210-219-291530-
/O.UPG.KLBF.FW.A.0014.240930T1700Z-241001T0200Z/
/O.NEW.KLBF.FW.W.0019.240930T1700Z-241001T0200Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
230 AM CDT Sun Sep 29 2024 /130 AM MDT Sun Sep 29 2024/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM
CDT /8 PM MDT/ MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR NORTH CENTRAL AND SOUTHWEST NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...Noon to 9 PM CDT Monday.

* WINDS...North 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...Highs generally around 80.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
892 
WWUS83 KLBF 292015
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
315 PM CDT Sun Sep 29 2024

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TODAY AND MONDAY...

NEZ204-206-208-300415-
/O.CON.KLBF.FW.W.0018.000000T0000Z-241001T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
315 PM CDT Sun Sep 29 2024 /215 PM MDT Sun Sep 29 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
PANHANDLE AND SANDHILLS...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest and Fire 
  Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R 
  McKelvie National Forest.

* TIMING...11 AM CDT /10 AM MDT/ this morning to 9 PM CDT /8 PM 
  MDT/ Monday.

* WINDS...Southwest 20 to 30 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* TEMPERATURES...Up to 93.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ209-210-219-300415-
/O.CON.KLBF.FW.W.0019.240930T1700Z-241001T0200Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
315 PM CDT Sun Sep 29 2024 /215 PM MDT Sun Sep 29 2024/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TO 9 PM CDT /8 PM MDT/ MONDAY FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR NORTH CENTRAL AND SOUTHWEST NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...Noon to 9 PM CDT Monday.

* WINDS...North 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Up to 78.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
692 
WWUS83 KLBF 300749
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
249 AM CDT Mon Sep 30 2024

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TODAY...

NEZ204-206-208-301600-
/O.CON.KLBF.FW.W.0018.000000T0000Z-241001T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
249 AM CDT Mon Sep 30 2024 /149 AM MDT Mon Sep 30 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
PANHANDLE AND SANDHILLS...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest and Fire 
  Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R 
  McKelvie National Forest.

* TIMING...Until 9 PM CDT /8 PM MDT/ this evening.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...Highs in the 70s.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ209-210-219-301600-
/O.CON.KLBF.FW.W.0019.240930T1700Z-241001T0200Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
249 AM CDT Mon Sep 30 2024 /149 AM MDT Mon Sep 30 2024/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY FOR NORTH CENTRAL AND SOUTHWEST NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...Noon to 9 PM CDT this evening.

* WINDS...North 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Upper 70s to near 80.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
149 
WWUS83 KLBF 301932
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
232 PM CDT Mon Sep 30 2024

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TODAY...

NEZ204-206-208-010200-
/O.CON.KLBF.FW.W.0018.000000T0000Z-241001T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
232 PM CDT Mon Sep 30 2024 /132 PM MDT Mon Sep 30 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
PANHANDLE AND SANDHILLS...

* AFFECTED AREA...Fire Weather Zone 204 Eastern 
  Panhandle/Crescent Lake NWR, Fire Weather Zone 206 
  Sandhills/Valentine NWR/Nebraska National Forest and Fire 
  Weather Zone 208 Niobrara Valley/Fort Niobrara NWR/Samuel R 
  McKelvie National Forest.

* TIMING...Until 9 PM CDT /8 PM MDT/ this evening.

* WINDS...North 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...Up to 74.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ209-210-219-010200-
/O.CON.KLBF.FW.W.0019.000000T0000Z-241001T0200Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
232 PM CDT Mon Sep 30 2024 /132 PM MDT Mon Sep 30 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR NORTH
CENTRAL AND SOUTHWEST NEBRASKA...

* AFFECTED AREA...Fire Weather Zone 209 Loup Rivers Basin, Fire 
  Weather Zone 210 Frenchman Basin and Fire Weather Zone 219 
  Loess Plains.

* TIMING...Noon to 9 PM CDT this evening.

* WINDS...North 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* TEMPERATURES...Up to 78.

* LIGHTNING...None.

* IMPACTS...Any fire start may spread rapidly and become very 
  difficult to control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
784 
WWUS83 KLBF 010122
RFWLBF

URGENT - FIRE WEATHER MESSAGE
National Weather Service North Platte NE
822 PM CDT Mon Sep 30 2024

...CRITICAL FIRE WEATHER CONDITIONS ENDING..

NEZ209-210-219-010230-
/O.CAN.KLBF.FW.W.0019.000000T0000Z-241001T0200Z/
Loup Rivers Basin-Frenchman Basin-Loess Plains-
822 PM CDT Mon Sep 30 2024 /722 PM MDT Mon Sep 30 2024/

...RED FLAG WARNING IS CANCELLED FOR WINDS AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF SOUTHWESTERN NEBRASKA...

The National Weather Service in North Platte has cancelled the
Red Flag Warning.

$$

NEZ204-206-208-010230-
/O.CAN.KLBF.FW.W.0018.000000T0000Z-241001T0200Z/
Eastern Panhandle/Crescent Lake NWR-
Sandhills/Valentine NWR/Nebraska National Forest-
Niobrara Valley/Fort Niobrara NWR/Samuel R McKelvie National
Forest-
822 PM CDT Mon Sep 30 2024 /722 PM MDT Mon Sep 30 2024/

...RED FLAG WARNING IS CANCELLED FOR WINDS AND LOW RELATIVE
HUMIDITY FOR PORTIONS OF THE SANDHILLS AND NORTH CENTRAL NEBRASKA...

The National Weather Service in North Platte has cancelled the
Red Flag Warning.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Sep 28, 11:28 PM MDT, 2 hours 2 minutes earlier. Its key messages:

  • * Temperatures remain above normal through Sunday before a return to cooler temperatures arrives on Monday * Dry conditions will prevail through the end of the week. * Critical to near-critical fire conditions are expected Sunday and Monday across much of western and north central Nebraska due to low humidity and strong winds.
Area forecast discussion, Sep 28, 11:28 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1228 AM CDT Sun Sep 29 2024

.KEY MESSAGES...

* Temperatures remain above normal through Sunday before a return to
  cooler temperatures arrives on Monday

* Dry conditions will prevail through the end of the week.

* Critical to near-critical fire conditions are expected Sunday
  and Monday across much of western and north central Nebraska
  due to low humidity and strong winds.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 304 PM CDT Sat Sep 28 2024

A quiet weather patter will remain in place through the short term
and into the foreseeable future. The main weather concern through
the weekend will be the very warm, above normal temperatures. Latest
guidance suggests highs to approach the 75th to 90th percentile for
maximum temperatures. Given the pattern over the past few days, this
seems reasonable. Have bumped up inherited highs a degree or two to
keep them right around the 80th percentile. Overnight lows will also
be on the warmer side especially across the north (mainly along and
north of a line from Alliance to Bartlett) where lows will only drop
into the upper 50s to low 60s both tonight and Sunday night. These
lows will be close to 15 to 20 degrees above normal in some
locations. While these temperatures will indeed be well above
normal, we are not expected to break any records across the region.
Record highs remain in the mid 90s (95 in North Platte and
Valentine; 94 in Imperial; 93 in Broken Bow), with record lows of 63
in Valentine (forecasted low is 60) and 62 at all the other
sites.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 304 PM CDT Sat Sep 28 2024

Quiet and dry conditions continue through the end of next week as
strong upper level ridging remains across the western US before
transitioning over to more zonal flow.

For Monday...a frontal boundary will push through Nebraska bringing
increased winds to the region. No moisture will be associated with
this front, keeping conditions dry. Much cooler air will push in
behind the frontal boundary by late Monday bringing some much needed
relief from the above normal temperatures. Highs on Monday will
range from the upper 60s across the Pine ridge to the mid 80s
towards central Nebraska. Highs on Monday will greatly be affected
by the timing of the front. A slightly faster track through the
region will keep highs on the lower end, whereas a slower track will
result in warmer highs. By Monday evening, the front will be
completely through the region with lows Monday night plummeting into
the mid 30s across the northwest and the low 40s elsewhere. Would
not be surprised if some isolated patches of frost develops across
the Sandhills and into the Pine Ridge. However, at this time, no
frost headlines are in effect, but it is something we are watching
closely.

The remainder of the week continues to be dry and outside of a
warmer day on Wednesday (forecasted highs in the mid to upper 80s),
temperatures will remain closer to normals (mid 70s).

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1224 AM CDT Sun Sep 29 2024

Very dry air aloft and at the sfc will promote widespread VFR
across wrn/ncntl Nebraska today and tonight. The risk of MVFR
or lower flight conditions will remain very low.

Aviators will have to contend with LLWS across northern Nebraska
Sunday evening. WS015/20050KT is the expected condition.

&&

.FIRE WEATHER...
Issued at 304 PM CDT Sat Sep 28 2024

Fire weather concerns return to the region for Sunday and
Monday as RH values drop and winds increase. Near-critical to
critical fire conditions are expected both days affecting much
of the area.

For Sunday, critical fire conditions are expected with the lowest
humidity values being across the Panhandle, Sandhills, and portions
of southwest Nebraska. Have kept the ongoing Red Flag Warning in
place with no extensions this issuance. Here in the warning area, RH
values will drop to 15 percent or below. In addition, southerly
winds will increase during the afternoon up to 30 mph with gusts up
to 45 mph. Elsewhere RH is expected to remain near 20 percent with
winds in the 10 mph (gusts up to 15 to 20 mph).

For Monday, near-critical to critical fire conditions are expected
as humidity drops to near 15 percent. A rapid increase in winds
(gusts up to 40 mph) is also anticipated as a frontal boundary
pushes across the region. This boundary will also bring a rapid
change in wind direction from the south to the north. The timing of
the front is still a little uncertain, but current guidance suggests
winds will begin to veer from the south to north as early as 06Z
(1am CT) Monday morning across the Sheridan county. The front will
then continue to track southeast across north central Nebraska
throughout Monday with the front completely through the region by
mid-afternoon. Gusty winds behind the front will continue into early
evening with cooler temperatures also pushing in behind the front.
No changes were made to the ongoing Fire Weather Watch for Monday
this afternoon.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon CDT /11 AM MDT/ today to 7 PM CDT
/6 PM MDT/ this evening for NEZ204-206-208.
Fire Weather Watch from Monday afternoon through Monday
evening for NEZ204-206-208>210-219.

&&

SHORT TERM...Kulik
LONG TERM...Kulik
AVIATION...CDC
FIRE WEATHER...Kulik
Hazardous weather outlook, Sep 28, 8:09 PM MDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
909 PM CDT Sat Sep 28 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-300215-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
909 PM CDT Sat Sep 28 2024 /809 PM MDT Sat Sep 28 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Red Flag Warnings are in effect for much of western Nebraska on
Sunday. The concern is low afternoon humidity and strong southerly
winds. Any fire start will be capable of spreading rapidly.

Fire Weather Watches remain in effect for all of western and north
central Nebraska on Monday. The concern is strong winds, flipping
from south to north by early afternoon, and gusting up to 45 mph
along with dry air. Later forecasts will likely require the issuance
of Red Flag Warnings for this day as well.

Fire weather concerns continue through the extended forecast but
confidence in seeing critical conditions any one day beyond Monday
is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Red Flag Warnings in Nebraska, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.